Research Catalog
Jornal de sciencias mathematicas e astronomicas
- Title
- Jornal de sciencias mathematicas e astronomicas / publicado pelo Dr. Francisco Gomes Teixeira.
- Publication
- Coimbra, [Portugal] : Universidade de Coimbre, 1877-1905.
Items in the Library & Off-site
Filter by
Search by Year
3 Items
Status | Vol/Date | Format | Access | Call Number | Item Location |
---|---|---|---|---|---|
v. 14-15 (1900-1905) | Text | Request in advance | OEA (Jornal de sciencias mathematicas e astronomicas) v. 14-15 (1900-1905) | Offsite | |
v. 8-12 (1887-95) | Text | Request in advance | OEA (Jornal de sciencias mathematicas e astronomicas) v. 8-12 (1887-95) | Offsite | |
v. 4-7 (1882-1886) | Text | Request in advance | OEA (Jornal de sciencias mathematicas e astronomicas) v. 4-7 (1882-1886) | Offsite |
Details
- Additional Authors
- Universidade de Coimbra.
- Publication Date
- Vol. 1 (1877)-v. 15 (1905).
- Description
- 15 v.; 24 cm.
- Subject
- Call Number
- OEA (Jornal de sciencias mathematicas e astronomicas)
- OCLC
- 8423993
- Title
- Jornal de sciencias mathematicas e astronomicas / publicado pelo Dr. Francisco Gomes Teixeira.
- Imprint
- Coimbra, [Portugal] : Universidade de Coimbre, 1877-1905.
- Added Author
- Universidade de Coimbra.
- Continued By
- Annaes scientificos da Academia Polytecnica do Porto
- Research Call Number
- OEA (Jornal de sciencias mathematicas e astronomicas) Library has: Vol. 4 (1883)-v. 15 (1905) (incomplete).